M. S. Saidi, and A. Moshiri, (1991). The Solution of Three Dimensional Incompressible Potential Flow Through Rectangular Ducts. Journal of Computational Methods in Engineering, 9(1), 79-93.
MLA
M. S. Saidi, , and A. Moshiri, . "The Solution of Three Dimensional Incompressible Potential Flow Through Rectangular Ducts", Journal of Computational Methods in Engineering, 9, 1, 1991, 79-93.
HARVARD
M. S. Saidi, , A. Moshiri, (1991). 'The Solution of Three Dimensional Incompressible Potential Flow Through Rectangular Ducts', Journal of Computational Methods in Engineering, 9(1), pp. 79-93.
CHICAGO
M. S. Saidi and A. Moshiri, "The Solution of Three Dimensional Incompressible Potential Flow Through Rectangular Ducts," Journal of Computational Methods in Engineering, 9 1 (1991): 79-93,
VANCOUVER
M. S. Saidi, , A. Moshiri, The Solution of Three Dimensional Incompressible Potential Flow Through Rectangular Ducts. Journal of Computational Methods in Engineering, 1991; 9(1): 79-93.